| Model Number |
BAR-A8-8mm |
| Medical Device Problem Code |
Failure to Seal (4070)
| Health Effect - Clinical Code |
Hernia (2240)
Type of Reportable Event
Serious Injury
Event or Problem Description
Surgeon scheduled a re-operation for this patient due to a suspected re-herniation.Removal case was on (b)(6)2026 the device was removed prior to further surgical techniques and device was reported to be in good position.
Additional Manufacturer Narrative
The description of the events detailed in this mdr represent intrinsic therapeutic's understanding at the time of submission.If any further information is found which would change or alter any conclusions or new information submitted, another follow-up will be completed.Intrinsic therapeutics will continue to monitor for updates/trends.